# SDR SWAA2022021157099

- Difficulty date: December 29, 2021
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN ; 2021-576202 / [01] REPLACED WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 22 REV-. SEE INDIVIDUAL SING OFFS BELOW; [02] REPLACED WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND STR 16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 22 REV-. SEE INDIVIDUAL SING OFFS BELOW. RII
